# SDR CALA2013052700353

- Difficulty date: May 24, 2013
- Submitted: May 27, 2013
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 47,011 hours, 16,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION ALONG FLOORBEAM BS 986 FROM L2 DOOR ''Z'' ANGLE TO R2 DOOR ''Z'' ANGLE SEVERAL SPOTS CUT AND REMOVED UPPER FLANGE PLUS EXISTING REPAIR FROM LBL 50 T O RBL 50.  INSTALLED REPAIR REF SRM 53-70-51, REPAIR 4.
